# SDR REXA2025022600224

- Difficulty date: February 23, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 24,382 hours, 18,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: B0808018002
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND EMERGENCY SIGN LIGHT INOP. (DS158 EMERG EXIT SIGN WARDROBE.)    DEFERRED CABIN EMERGENCY LIGHT IAW CRJ 900 MEL 33-51-1A CAT 'A' MOC #103619 NOTIFIED MMO2 UPDATED PLACARD INSTALLED.   REMOVED AND REPLACED TM153 IAW ESPM 20-35-00.PERFORMED OPS TEST OF EMERGENCY LIGHTS IAW AMM 33-51-00.OPS TEST PASS. THIS CLEARS MEL 33-51-1A, AND CONTROL #4013191-2.MM02 UPDATED,PLACARD REMOVED,MOC NOTIFIED #93942
